# SDR DHL2007806554

- Difficulty date: April 8, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CTR L/E OTBD SLOT HOLES ELONGATED, STA XOLDI 6.224 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-05-07, ENGINEERING VARIATION AUTHORIZATION NR D852-00003 DATED 03-18-07 REV IR.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION AND FABRICATED FILLER (AL7075T6 0.063") AND REPAIR DOUBLER (AL7075T6 0.071") IAW DWG ASTAR ESD85200003-001-D.  PERFORMED NDT INSPECTION IAW DACO DPS 4.707-1.  CLEANED, TREATED AND PRIMED AREA, FILLER AND INNER FACE OF REPAIR DOUBLER IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW ASTA DWG NR ESD85200003-001-D, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
